I don't have that syndrome (yet).
i am thinking to take Havoc/Epistane, I search on line and find out someone reported a 'liver place' pain half hour after taking even one cap of Havoc. one and half hour later, the pain eased. and next time when he took it, he felt the same thing again. It was on bodybuilding forum in 2007.
the guy flushed all the rest of Havoc down the toilet and went to a doctor, but the liver function blood test report was not followed in that forum.
two things get me alerted: 1. Havoc is said to be a milder compound, although it's still methyl. But a so-called milder PH did this? 2. quite several people followed his forum saying 'me too'.
I am wondering how many people here have this kind of experience? Not just Havoc, also other methyl PH. After you take it you feel a pain on your upper right stomach or right side of ribs or back....
A guy there suggested that it's purely a psycologic effect since 'liver damage doesn't demonstrate liver pain'. of course, it's not true. Liver diseases DO GIVE YOU LIVER PAIN. Liver itself doesn't have many pain sensors but the thin tissue which 'packed' liver does. When liver swollen, that thin tissue sense the pressure and give you a sore feeling.
A possibilty I can think of is, the compound get into your liver quickly and your liver is under high pressure in short time, thus it needs big amount of blood get in and it swollen. If this is the case, i can imagine his blood test could be still normal. You need quite some liver cells death to give you a high ALT read.